RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 5, Pages 995–996 (Mi dan33518)  

MATHEMATICS

An example of an open compact monotonic continuous mapping of a non-metrizable bicompactum onto a compactum

N. V. Velichko

Ural State University, Sverdlovsk

Full text: PDF file (357 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.831
Presented: P. S. Aleksandrov
Received: 01.02.1967

Citation: N. V. Velichko, “An example of an open compact monotonic continuous mapping of a non-metrizable bicompactum onto a compactum”, Dokl. Akad. Nauk SSSR, 177:5 (1967), 995–996

Citation in format AMSBIB
\Bibitem{Vel67}
\by N.~V.~Velichko
\paper An example of an open compact monotonic continuous mapping of a non-metrizable bicompactum onto a compactum
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 5
\pages 995--996
\mathnet{http://mi.mathnet.ru/dan33518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0225297}
\zmath{https://zbmath.org/?q=an:0167.51203}


Linking options:
  • http://mi.mathnet.ru/eng/dan33518
  • http://mi.mathnet.ru/eng/dan/v177/i5/p995

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019